# SDR DALA2025022401407

- Difficulty date: February 18, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0819622) CORROSION ON FLOOR SUPPORT STRAP AT STA-1016, LBL-27. REMOVED AND REPLACED FABRICATED FLOOR SUPPORT STRAP FROM STA 1006 TO 1016 LBL 27 PER B737 SRM 51-40-02 AND DWG# 147A5700 REV B.
